The worsening problems you describe are very unlikely to be secondary to withholding wheat products but possibly could be secondary to what you have substituted for the wheat. You might want to check with the allergist on the food allergy test response to what you are now giving him. The flare-up of his facial redness and redness of his bottom probably are not secondary to the testing but might be a delayed reaction. You should ask the allergist about this possibility. Whatever the cause, what has happened is worrisome and deserves reevaluation by either the allergist or his primary care doctor, without delay. He should be examined now, when the lesions are still “fresh”, as this response may provide clues as to the underlying cause and its treatment.
Wheat is a potent allergen and, once you have excluded it from his diet, you should be very careful not to re-introduce it, without close communication with his doctors.
Nevermind! He's better today...must have been a fluke.